| Model Number |
EEAXL21 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, at the end of the anastomosis in a gastric bypass procedure, the anvil of the device broke.The plastic white spike apparently broke and became lodged in the legs of the anvil.Surgeon used opened new device to resolve the issue.No patient injury.